# SDR MASA2011090503629

- Difficulty date: September 4, 2011
- Submitted: September 5, 2011
- Operation: Air carrier
- Aircraft: N715SF
- Make and model: Cndair CL6002B19
- Aircraft serial: 7115
- Aircraft time: 35,217 hours, 34,488 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS EMERGENCY FLASHLIGHT INOP.  R2 FLASHLIGHT BATTERY.
